# SDR AWXA200601099

- Difficulty date: July 1, 2006
- Submitted: July 7, 2006
- Operation: Air carrier
- Aircraft: N307AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24634
- Aircraft time: 50,979 hours, 34,473 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 6545855538
- Condition: Corroded
- Location: Bs 912
- Part time: 50,979 hours, 34,473 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND CORROSION ON R - 2 DOOR SILL INNER CORD.  REMOVED AND REPLACED R - 2 INNER CORD SAW 13737 - 300 SRM 51-40-02-06 PARA 7 FIGS 8, 12, 3, AND 1 AND 51-40-08 - 06 FIG 1.
